On global dimension of Yetter-Drinfel'd Hopf algebras

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, it is proved that the global dimension of a Yetter-Drinfel'd Hopf algebra coincides with the projective dimension of its trivial module k.

Original languageEnglish
Pages (from-to)2154-2162
Number of pages9
JournalScience in China, Series A: Mathematics
Volume52
Issue number10
DOIs
Publication statusPublished - Oct 2009
Externally publishedYes

Keywords

  • Global dimension
  • Hopf algebras
  • Projective dimension
  • Yetter-Drinfel'd Hopf algebras
  • Yetter-Drinfel'd modules

Fingerprint

Dive into the research topics of 'On global dimension of Yetter-Drinfel'd Hopf algebras'. Together they form a unique fingerprint.

Cite this

Wang, Y. H. (2009). On global dimension of Yetter-Drinfel'd Hopf algebras. Science in China, Series A: Mathematics, 52(10), 2154-2162. https://doi.org/10.1007/s11425-009-0057-z